EconPapers    
Economics at your fingertips  
 

On Nonnegative Moore‐Penrose Inverses of Perturbed Matrices

Shani Jose and K. C. Sivakumar

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: Nonnegativity of the Moore‐Penrose inverse of a perturbation of the form A − XGYT is considered when A† ≥ 0. Using a generalized version of the Sherman‐Morrison‐Woodbury formula, conditions for (A−XGYT) † to be nonnegative are derived. Applications of the results are presented briefly. Iterative versions of the results are also studied.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/680975

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:680975

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:680975